# SDR UALA2010062102185

- Difficulty date: June 20, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 75,254 hours, 12,147 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT IN LAVATORY BUSINESS CLASS RT SIDE, LIGHT INOP.  RELAMPED.
